# SDR AALA202408267811

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 65,858 hours, 28,175 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT WING MAIN TANK FORWARD FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED ON TAKEOFF.  (OPEN).
